MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 7 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 7 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-007
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) medical records ad 14 jul 2022, were reviewed by clinician.On (b)(6) 2019, the patient had a left total knee arthroplasty to address left knee severe degenerative joint disease.Depuy components, including depuy patella and depuy cement x2 were utilized during this procedure.On (b)(6) 2021, the patient had a left total knee revision to address mechanical complications.Findings on the medical records note that the tibial component was loose, with no interface provided.Competitor components were implanted during this procedure.Doi: (b)(6) 2019, dor: (b)(6) 2021, (left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Initial reporter occupation: lawyer corrected.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (clinical code).
 
Event or Problem Description
Medical records were received and stated the following: patient underwent a left knee revision on (b)(6) 2021 for pain and swelling.Intraoperative findings confirmed there was aseptic loosening of the tibial component at the implant to cement interface.The femoral, insert, and tibial tray were revised secondary to switching to competitor components.There was no allegation against the femoral component or tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15130267
Report Number1818910-2022-14462
Device Sequence Number5498721
Product Code NJL
UDI-Device Identifier10603295042617
UDI-Public10603295042617
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-10-007
Device Catalogue Number150610007
Device Lot Number8727131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/05/2022
05/26/2023
06/07/2023
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date08/08/2022
06/06/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 7 CEM; ATTUNE PS RP INSRT SZ7 6MM; DEPUY CMW 1 40G; DEPUY CMW 1 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale